# SDR TRBA2009030

- Difficulty date: March 1, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 29,276 hours, 32,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR STAIR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP IAW JIC NR 33-5-00-RAI-10000-001.  OPERATION CHECK GOOD IAW JIC NR 33-50-00-OPT-10000-001.
